MathSciNet Relay Station
MathSciNet bibliographic data
MR2169754 65M70
Raslan, K. R. A computational method for the regularized long wave (RLW) equation. Appl. Math. Comput. 167 (2005), no. 2, 1101–1118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement